Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological groups with equal left and right uniformities


Authors: R. W. Bagley and T. S. Wu
Journal: Proc. Amer. Math. Soc. 18 (1967), 142-147
MSC: Primary 22.10
DOI: https://doi.org/10.1090/S0002-9939-1967-0207884-1
MathSciNet review: 0207884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0207884-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society